×

Found 167 Documents (Results 1–100)

Solvability in the sense of sequences for some non-Fredholm operators in higher dimensions. (English) Zbl 1473.35142

Volchenkov, Dimitri (ed.), Nonlinear dynamics, chaos, and complexity. In memory of Professor Valentin Afraimovich. Beijing: Higher Education Press; Singapore: Springer. Nonlinear Phys. Sci., 181-198 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Nonhomogeneous first-order linear Malliavin type differential equation. (English) Zbl 1271.60069

Molahajloo, Shahla (ed.) et al., Pseudo-differential operators, generalized functions and asymptotics. Selected papers of the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0584-1/hbk; 978-3-0348-0585-8/ebook). Operator Theory: Advances and Applications 231, 353-369 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Unique determination of inhomogeneity in a stationary isotropic Lamé system with variable coefficients. (English) Zbl 1061.35167

Isozaki, Hiroshi (ed.), Inverse problems and spectral theory. Proceedings of the workshop on spectral theory of differential operators and inverse problems, Kyoto University, Kyoto, Japan, October 28–November 1, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3421-5/pbk). Contemporary Mathematics 348, 33-39 (2004).
MSC:  35R30 74B05
PDFBibTeX XMLCite

Optimal control of a class of linear degenerate equations. (English. Russian original) Zbl 0972.49018

Dokl. Math. 59, No. 1, 157-159 (1999); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 364, No. 3, 323-325 (1999).
PDFBibTeX XMLCite

Solutions to an evolution equation whose nonhomogeneous part is an entire function. (English. Ukrainian original) Zbl 0926.34048

J. Math. Sci., New York 96, No. 2, 3040-3041 (1999); translation from Mat. Metody Fiz.-Mekh. Polya 40, No. 4, 119-121 (1997).
MSC:  34G10 47A50
PDFBibTeX XMLCite

Neumann type problems for the Dirac operator. (English) Zbl 0845.35072

Ryan, John (ed.), Clifford algebras in analysis and related topics. Based on a conference, Fayetteville, AR, USA, April 8-10, 1993. Boca Raton, FL: CRC Press. Studies in Advanced Mathematics. 321-331 (1996).
MSC:  35N05 35F15 35J05
PDFBibTeX XMLCite

Existence of a countable set of solutions for a nonlinear boundary value problem. (English. Russian original) Zbl 0853.34029

Differ. Equations 31, No. 4, 585-593 (1995); translation from Differ. Uravn. 31, No. 4, 630-640 (1995).
MSC:  34B15 35J65
PDFBibTeX XMLCite

Recovery of the nonhomogeneous term in an abstract evolution equation. (English. Russian original) Zbl 0826.47028

Russ. Acad. Sci., Izv., Math. 44, No. 2, 373-394 (1995); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 58, No. 2, 167-188 (1994).
MSC:  47D06 47A55 47A53
PDFBibTeX XMLCite
Full Text: DOI

Algorithms with fictitious collisions for Monte Carlo methods with continuous time for the Boltzmann equation. (English. Russian original) Zbl 0820.76075

Russ. Acad. Sci., Dokl., Math. 47, No. 1, 156-160 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 328, No. 6, 662-665 (1993).
MSC:  76P05 65C05 76M25
PDFBibTeX XMLCite

Solving equations of mathematical physics by reducing them to ordinary differential equations with operator coefficients. (English. Russian original) Zbl 0767.35088

Sov. Phys., Dokl. 37, No. 2, 70-72 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 322, No. 4, 686-691 (1992).
MSC:  35Q58 34G10
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software